Pacific Journal of Mathematics

Peak interpolation sets for some algebras of analytic functions.

A. M. Davie and B. K. Øksendal

Article information

Source
Pacific J. Math., Volume 41, Number 1 (1972), 81-87.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968419

Mathematical Reviews number (MathSciNet)
MR0310293

Zentralblatt MATH identifier
0232.46055

Subjects
Primary: 32F99: None of the above, but in this section
Secondary: 30A80 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Davie, A. M.; Øksendal, B. K. Peak interpolation sets for some algebras of analytic functions. Pacific J. Math. 41 (1972), no. 1, 81--87. https://projecteuclid.org/euclid.pjm/1102968419


Export citation

References

  • [1] J. Detraz, Algebres de functions analytques dans le disque, Ann. Sci. Ecole Norm. Sup., 3 (1970), 313-352.
  • [2] T. W. Gamelin, Uniform Algebras, Prentice-Hall, Englewood Cliffs, N. J., 1969.
  • [3] R. C. Guning and H. Rossi, AnalyticFunctionsof SeveralComplex Variables, Prentice-Hall, Englewood Cliffs, N. J, 1965.
  • [4] L. Hormander, An Introductionto Complex Analysisin SeveralVariables, Van Nostrand, Princeton, 1967.